Authors: Božin, Vladimir 
Marković, Vladimir
Mateljević, Miodrag
Title: Unique extremality in the tangent space of the universal teichmuller space
Journal: Integral Transforms and Special Functions
Volume: 6
Issue: 1-4
First page: 145
Last page: 149
Issue Date: 1-Jan-1998
Rank: M22
ISSN: 1065-2469
DOI: 10.1080/10652469808819158
Abstract: 
The primary purpose of this paper is to announce some results obtained by the authors, including characterizations of unique extremality and examples of unique extremal dilatation of nonconstant modulus. These results bring much light on the question of unique extremality. The examples actually are a surprise and give answer to a longstanding question posed by Teichmüller, Rech and the others.
Keywords: Hamilton and Reich sequences | Mergelyan's sets | Unique Hahn-Banach extension | Uniquely extremal dilatation
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

6
checked on May 20, 2024

Page view(s)

55
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.